# SDR N6WA2017040403

- Difficulty date: April 4, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 30,400 hours, 21,915 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door Handle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION INTERMITTENT IN FLIGHT. PERFORMED OPS TEST OF PAX DOOR OUTER HANDLE IAW AMM 52-11-03, OPS TESTED GOOD.  NO DEFECTS. OK FOR SERVICE.  PERFORMED A TEST OF THE DOOR WARNING SYS IAW AMM 52-70-00, OPS TESTED GOOD.  NO DEFECTS NOTED.
